Terrible hot hands, does anyone else suffer with this?

I have excessively hot hands (a burning sensation). Does anyone else get this symptom? I can't sleep and I feel on the edge. I thought I was feeling better last week but the anxiety is back with a vengeance. I have to work tomorrow and worry about how I will function. I am going on holiday for 3 weeks on Friday and just pray that being away will help. I am struggling on the citalopram and was advised my the Doc to reduce the dose to 10mg to ease the side effects. I will start this regime tomorrow and hope it helps. I feel so alone and desperate, will this ever stop?

5 Replies

  • I suffer hot sweats and I think it is anxiety. Hopefully a holiday will do you good. I know it is so difficult to function when you are feeling like this

  • Thank you for comment. I know I just have to try and get through it. I have a wonderful 11 year old son and a very supportive husband and I feel like I am letting them down. I am supposed to be starting a new job in September but I don't know how I will cope. God I feel like I'm in a living nightmare.

  • It's good you have a supportive family. My job is my lifeline and I hope yours will be too. Sometimes working can distract you

  • Not sure if it is the same thing but I get really bad rashes on my hands which can be a mixture of hot weather and anxiety. A good handcream and an antihistamine generally does the trick.

    Glad you have family around to support

  • Hi

    Hope you are feeling better today

    I am so sorry I didnt see this sooner , I am struggling to remember on this new format to look in questions :o

    The sweating I do feel comes with anxiety , my GP has told me so many times , even though I have sometimes struggled to believe it

    I no it can be un pleasant , I run my hands under cold water when this happens & on my wrists as well , I do find this helps , even though maybe only for a short while , but it does cool them down

    I hope your break away helps :)

    Take Care




You may also like...